Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 10, NWS Kansas City, MO

March 26, 2018Howard County, Missouri

NWS Kansas City, MO issued this river flood warning at Mar 26, 2018, 2:16 PM CDT for Howard County, Missouri. It took effect at Mar 26, 2018, 5:20 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Mar 26, 2018, 2:16 PM CDT (19:16 UTC)
In effect from
Mar 26, 2018, 5:20 PM CDT
Expired
Mar 27, 2018, 11:00 PM CDT
In force
30 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Howard County, MO

The radar

The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moniteau Creek near Fayette (FYTM7).

Action stage
11 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

751 
WGUS43 KEAX 261916
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
216 PM CDT Mon Mar 26 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Moniteau Creek near Fayette affecting Howard County.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-271916-
/O.EXT.KEAX.FL.W.0009.180326T2155Z-180331T0506Z/
/BLVM7.2.ER.180326T2155Z.180328T0000Z.180330T0506Z.NO/
216 PM CDT Mon Mar 26 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Blackwater River near Blue Lick.

* until late Friday night.
* At  1:45 PM Monday the stage was 18.9 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 29.5 feet by Tuesday evening. The river 
  will fall below flood stage by early Friday morning.
* At 29.0 feet...Livestock in pastures along the river may be 
  endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   18.9   Mon 02 PM   29.5 Tuesday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC089-271916-
/O.NEW.KEAX.FL.W.0010.180326T2220Z-180328T0400Z/
/FYTM7.1.ER.180326T2220Z.180327T0100Z.180327T0400Z.UU/
216 PM CDT Mon Mar 26 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Moniteau Creek near Fayette.
* from this afternoon to Tuesday evening.
* At  1:30 PM Monday the stage was 12.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 16.5 feet by this evening. The river will 
  fall below flood stage by tonight.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   12.8   Mon 01 PM   16.5 this evening
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$
3 follow-up statements
005 
WGUS83 KEAX 270135
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
835 PM CDT Mon Mar 26 2018



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Moniteau Creek near Fayette affecting Howard County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-280135-
/O.EXT.KEAX.FL.W.0011.000000T0000Z-180329T0017Z/
/VLYM7.2.ER.180326T2046Z.180327T0600Z.180328T0017Z.NO/
835 PM CDT Mon Mar 26 2018

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Wednesday evening.
* At  8:00 PM Monday the stage was 24.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.1 feet by 
  early Tuesday morning. The river will fall below flood stage 
  Tuesday evening.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   24.6   Mon 08 PM   25.1 early Tuesday morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-280135-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-180331T0631Z/
/BLVM7.2.ER.180326T2044Z.180327T1800Z.180330T0631Z.NO/
835 PM CDT Mon Mar 26 2018

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until late Friday night.
* At  7:45 PM Monday the stage was 28.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.5 feet by 
  early Tuesday afternoon. The river will fall below flood stage 
  early Friday morning.
* At 29.0 feet...Livestock in pastures along the river may be 
  endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   28.1   Mon 08 PM   29.5 early Tuesday 
afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC089-280135-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-180328T1140Z/
/FYTM7.1.ER.180326T1957Z.180327T0200Z.180327T1140Z.UU/
835 PM CDT Mon Mar 26 2018

The Flood Warning continues for
  The Moniteau Creek near Fayette.
* until Wednesday morning.
* At  7:30 PM Monday the stage was 18.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by 
  tonight. The river will fall below flood stage Tuesday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   18.9   Mon 07 PM   19.3 tonight
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$
395 
WGUS83 KEAX 271047
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
547 AM CDT Tue Mar 27 2018



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.
  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Moniteau Creek near Fayette affecting Howard County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-281046-
/O.CON.KEAX.FL.W.0008.000000T0000Z-180329T1800Z/
/BLRM7.2.ER.180327T0158Z.180327T1800Z.180328T1800Z.UU/
547 AM CDT Tue Mar 27 2018

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Thursday afternoon.
* At  5:00 AM Tuesday the stage was 22.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.9 feet by this
  afternoon. The river will fall below flood stage early Wednesday 
  afternoon.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   22.9   Tue 05 AM   23.9 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-281046-
/O.EXT.KEAX.FL.W.0011.000000T0000Z-180328T2116Z/
/VLYM7.2.ER.180326T2046Z.180327T0645Z.180327T2116Z.NO/
547 AM CDT Tue Mar 27 2018

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Wednesday afternoon.
* At  5:00 AM Tuesday the stage was 25.2 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   25.2   Tue 05 AM   25.0 this morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-281046-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-180331T0548Z/
/BLVM7.1.ER.180326T2044Z.180327T0500Z.180330T0548Z.NO/
547 AM CDT Tue Mar 27 2018

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until late Friday night.
* At  4:45 AM Tuesday the stage was 28.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   28.6   Tue 05 AM   28.5 this morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC089-281046-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-180328T1520Z/
/FYTM7.1.ER.180326T1957Z.180327T0445Z.180327T1520Z.UU/
547 AM CDT Tue Mar 27 2018

The Flood Warning continues for
  The Moniteau Creek near Fayette.
* until Wednesday morning.
* At  5:30 AM Tuesday the stage was 18.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  morning. The river will fall below flood stage late this morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   18.2   Tue 05 AM   18.3 this morning
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC013-037-083-281046-
/O.EXT.KEAX.FL.W.0012.180327T1200Z-180329T0417Z/
/URHM7.1.ER.180327T1200Z.180328T0000Z.180328T0417Z.UU/
547 AM CDT Tue Mar 27 2018

The Flood Warning continues for
  The South Grand River at Urich.
* until Wednesday evening.
* At  5:15 AM Tuesday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 25.0 feet by this evening. The river will fall below 
  flood stage by tonight.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.8   Tue 05 AM   25.0 this evening
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
187 
WGUS83 KEAX 271423
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
923 AM CDT Tue Mar 27 2018

...The Flood Warning is cancelled for the following river in 
Missouri...

  Moniteau Creek near Fayette affecting Howard County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC089-271453-
/O.CAN.KEAX.FL.W.0010.000000T0000Z-180328T1520Z/
/FYTM7.1.ER.180326T1957Z.180327T0445Z.180327T1257Z.UU/
923 AM CDT Tue Mar 27 2018

The Flood Warning is cancelled for
  The Moniteau Creek near Fayette.
* At  8:30 AM Tuesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  7:57 AM Tuesday.
* Forecast...The river will continue to fall to 7.4 feet by Wednesday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   15.4   Tue 08 AM   14.8 late this morning
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 26, 2:14 PM CDT, 2 minutes earlier.

Area forecast discussion, Mar 26, 2:14 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
214 PM CDT Mon Mar 26 2018

.Discussion...
Issued at 204 PM CDT MON MAR 26 2018

Isolated flash flooding potential will resume late this evening into
Tuesday morning across areas east of I-35 and south of the Missouri
River. For the remainder of the afternoon and early evening, light
to moderate rain showers and embedded thunderstorms will continue to
affect much of the area as a surface low over eastern Kansas crosses
into northwest Missouri after sunset. While precipitation totals of
less than half an inch are expected with this activity, increased
low level moisture will keep visibilities down to 3 to 4 miles.
This, combined with existing wet roadways, will lead to a slow
commute Monday evening.

Late this evening, a cold front will begin to push through the area
into early Tuesday morning. Elevated thunderstorms are possible
along the boundary, generally forming along I-35, before moving
southeast. MUCAPE values by that time will have mostly diminished,
though marginal values may support the development of small hail as
the cold front continues to push southeast. The main concern will
then take shape as the night progresses, with the potential for
isolated flash flooding as moisture continues to pool ahead of the
frontal boundary. Persistent southwest flow aloft ahead of a
digging mid to upper-level trough over the Southwestern CONUS has
allowed deep moisture fields to advect into the region. This has
ushered in anomalously high PWAT values between 1 to 1.3 inches
across the CWA. The LLJ ahead of the cold front is progged to
position from southwest MO to east central MO. The cold front
should also have a reasonable push as it crosses through the CWA,
while increased MUCAPE values will coincide with the LLJ axis. All
said, the potential for flash flooding appears to be favored
further south, near the I-44 corridor. However, considering the
antecedent conditions from very efficient rainfall this morning,
there remains the potential for at least an isolated flash
flooding threat east of I-35, and south of the Missouri River. The
greatest area of concern is within areas from Louisburg, KS to
Pleasant Hill, continuing to extend northeast into Moberly, where
2 to 4 inches of rainfall fell this morning. An Areal Flood
Warning has been issued for these areas until Tuesday afternoon,
as only minimal additional rainfall totals should present flooding
concerns later tonight.

Rain showers should then taper off late Tuesday morning into Tuesday
afternoon. A brief lull in the active period is expected from late
Tuesday into Thursday. By the late week and into the weekend, off
and on precip chances are expected. Not anticipating as much in
the way of rainfall totals with this activity, as deeper moisture
fields will be well south of the area. Variable temperature trends
are also expected this week, though will see a general cooling
trend heading into the latter half of the week and into the
weekend.

&&

.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1143 AM CDT MON MAR 26 2018

Light precipitation will persist through the early afternoon
before the next round of scattered rain showers with embedded
thunderstorms commences by the late afternoon. More moderate to
heavy thunderstorm activity is expected along a cold front this
evening, but this activity should stay just south of the terminal
sites. IFR with temporary LIFR ceilings will continue through the
end of the forecast period. Should begin to see some improvement
Tuesday morning, though IFR ceilings look to continue until
Tuesday afternoon as of now.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Welsh
Aviation...Welsh
Hazardous weather outlook, Mar 26, 4:59 AM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
459 AM CDT Mon Mar 26 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
459 AM CDT Mon Mar 26 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 On and off storms are expected today through late tonight across
the forecast area. Isolated hail up to one inch is possible for areas
south of I-70 and east of U.S. HWY 63.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Storms will diminish late tonight, but the widespread rain will
stick around, with the heavier rainfall shifting south over the I-44
corridor. Rainfall totals between one half of an inch to one and a
half inches may lead to some isolated flooding, especially south of
I-70.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Mar 26, 8:38 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 AM CDT MON MAR 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     FLASH FLOOD      3 NE LONE JACK          38.90N 94.13W
03/26/2018                   JACKSON            MO   PUBLIC

            REPORTS OF WATER OVER THE ROAD IN SEVERAL
            SPOTS ON MISSOURI F BETWEEN COLBERN RD. AND
            US 50 HWY.

&&

JW
Local storm report, Mar 26, 8:41 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 AM CDT MON MAR 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      4 SSW LAKE WINNEBAGO    38.78N 94.37W
03/26/2018                   CASS               MO   LAW ENFORCEMENT

            WATER RESCUE AT HWY 291 AND HUBACH RD. CAR
            STUCK IN WATER UP TO THE DOOR.

&&

JW
Special weather statement, Mar 26, 9:06 AM CDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
906 AM CDT MON MAR 26 2018

MOZ038-039-261430-
Saline MO-Lafayette MO-
906 AM CDT MON MAR 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
SOUTHEASTERN LAFAYETTE COUNTIES UNTIL 930 AM CDT...

At 906 AM CDT, Doppler radar was tracking a strong thunderstorm over
Concordia, moving northeast at 45 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Concordia, Sweet Springs, Malta Bend, Blackburn, Emma and Mount
Leonard.

This includes Interstate 70 in Missouri between mile markers 53 and
72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3899 9318 3893 9359 3893 9366 3898 9371
      3921 9333
TIME...MOT...LOC 1406Z 240DEG 38KT 3898 9360

CDB
Local storm report, Mar 26, 9:27 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 AM CDT MON MAR 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     FLASH FLOOD      1 ENE PLEASANT HILL     38.79N 94.25W
03/26/2018                   CASS               MO   NWS EMPLOYEE

            1 FOOT OF WATER OVER ROADWAY AT COUNTRY CLUB
            DR.

&&

JW
Local storm report, Mar 26, 1:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 PM CDT MON MAR 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HEAVY RAIN       2 N PLEASANT HILL       38.81N 94.26W
03/26/2018  M3.81 INCH       CASS               MO   NWS EMPLOYEE

            STORM TOTAL AT WFO EAX THROUGH 1 PM CDT.

&&

JW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:38 AM CDTSevere Thunderstorm WarningEAXCass37 min
Mar 26, 7:09 AM CDTSpecial Weather StatementEAXJackson36 min
Mar 26, 7:36 AM CDTSpecial Weather StatementEAXLafayette39 min
Mar 26, 8:00 AM CDTFlash Flood WarningEAXCass, Jackson6 hr
Mar 26, 8:25 AM CDTAreal Flood AdvisoryEAXJohnson, Lafayette5 hr
Mar 26, 8:50 AM CDTRiver Flood WarningEAXCass, Henry, Johnson69 hr
Mar 26, 9:06 AM CDTSpecial Weather StatementEAXSaline24 min
Mar 26, 10:27 AM CDTRiver Flood WarningEAXCooper, Saline5 days
Mar 26, 12:07 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Randolph4 hr
Mar 26, 12:22 PM CDTFlash Flood WarningEAXChariton, Howard, Randolph5 hr
Mar 26, 2:12 PM CDTAreal Flood WarningEAXCass, Jackson, Johnson, Lafayette, Saline24 hr
Mar 26, 2:18 PM CDTRiver Flood WarningEAXJohnson, Pettis42 hr
Mar 26, 5:14 PM CDTAreal Flood WarningEAXChariton, Howard, Randolph24 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.